# SDR UIEA2021060201261

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: BS1360T07C01G110
- Condition: Damaged
- Location: Nr 4 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND#4 ENG IDG CABLE DAMAGED W282-142-110, W282-040-04, W282-143-110 NEAR IDG( IAW AMM 71-00-02-000-803-001, 71-00-02-400-803-J01 REV 101, DWM 24-21-41 REV 53, SWPM 20-00-B, 20-10-06, 20-10-11, 20-10-12, 20-30-11, 20-30-12 REV 76, REPLACED IDG CABLE AT ENG 4. CONDITION CHK NORMAL. IAW WDM 24-21-41 REV 53 PFM WIRING CHK AND THE RESULT WAS SATISFACTORY. IAW 24-11-00-705-001 REV 101 PFM OPERATIONAL TEST - GENERATOR DRIVE SYSTEM AND THE RESULT WAS SATISFACTORY. )
